MathSciNet Relay Station
MathSciNet bibliographic data
MR2848969 (2012k:47106) 47H10 (49J53 54H25)
Du, Wei-Shih On Latif's fixed point theorems. Taiwanese J. Math. 15 (2011), no. 4, 1477–1485.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement